# SDR DALA2017101200241

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 51,106 hours, 6,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT MID CABIN FRAMES 33 - 34, Y1959 FOUND CORRODED.  DAMAGED SECTION OF THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-21-15-300-002.
